# SDR ASOA200901246

- Difficulty date: October 30, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,203 hours, 16,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY TRIM PANEL HAS BROKEN EMERGENCY EXIT LIGHT.  REMOVED AND REPLACED EMERGENCY LIGHT ON G1 GALLEY TRIM PNL IAW AMM 33-51-10-000-801 AND 33-51-10-400-801.  OPS CHECK DUE.  OPS TEST IS GOOD IF THE SERVICE DOOR FLOOR-LEVEL FLOODLIGHT ON GALLEY TRIM PANEL IAW AMM TASK 33-51-00-710-801.
